MathSciNet Relay Station
MathSciNet bibliographic data
MR974518 (91c:30032) 30C62 (30C35 52C15)
He, Zheng-Xu Solving Beltrami equations by circle packing. Trans. Amer. Math. Soc. 322 (1990), no. 2, 657–670.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement